Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 2005 (2005), Issue 3, Pages 123-135

On Mx/(G1G2)/1/G(BS)/Vs vacation queue with two types of general heterogeneous service

1College of Mathematical Sciences and IT, Ahlia University, P.O. Box 10878, Manama, Bahrain
2Department of Statistics, Faculty of Science, Yarmouk University, Irbid, Jordan

Received 17 March 2003; Revised 1 December 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kailash C. Madan, Z. R. Al-Rawi, and Amjad D. Al-Nasser, “On vacation queue with two types ofgeneral heterogeneous service ,” Journal of Applied Mathematics and Decision Sciences, vol. 2005, no. 3, pp. 123-135, 2005. doi:10.1155/JAMDS.2005.123